# SDR SWAA2023100698464

- Difficulty date: September 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 500A+6; LBL 25; WL 155<[01] REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT BETWEEN BS400 TO BS500D LBL25 IAW SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6; DWG 143A7501 AND DWG 143A7500;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
